Get your Health question answered in 3 easy steps

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes red colored rashes on pubic area?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 12952 Questions

default
Posted on Wed, 27 Aug 2014 in Women's Health
Question: I have a red type of rash on my man parts and find it to hard to go to my doctor which is a man.
doctor
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Needs direct examination for diagnosis.

Detailed Answer:
Hello.
Thanks for writing again.
From your description the most possible causes in my opinion are-
1. Dermatitis- due to skin infection, allergy,etc.
2. Dry skin- Xerosis.
3. Fungal infection it there is itching.
A direct examination by a dermatologist is the best way to get it diagnosed.
Hydrocortisone cream (1%) is available without a prescription and may soothe many rashes.
The rashes usually take 5-7 days to disappear.
If the rashes become more of purple rather than red then you must consult a dermatologist immediately.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 5 minutes later
can you see how red it is at the end? is this something to be worried about ??
doctor
Answered by Dr. Rakhi Tayal 23 minutes later
Brief Answer:
Dermatitis.

Detailed Answer:
Hello.
I have seen the image. It looks like dermatitis. The steroid cream should help in decreasing the symptoms.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 14 minutes later
I have tired some of that cream and it didnt work ! can you see it goes all the way around the end and also starting on my scrotum? I can send a picture of my scrotum so you can see the rash as well ??
doctor
Answered by Dr. Rakhi Tayal 19 minutes later
Brief Answer:
minor infection likely.

Detailed Answer:
Hello.
If hydrocortisone has not helped you then oral antifungals and steroids are needed after consulting a dermatologist. It is likely to be a minor skin infection.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 3 minutes later
can I show you the rash on my scrotum plz ? you can tell me if its the same problem ?
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Yes.

Detailed Answer:
Yes. You can upload the image.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 28 minutes later
I have taken 3 for you but if you need a closer picture I will do that ? can you see the redness? do you want a close up picture?
doctor
Answered by Dr. Rakhi Tayal 30 minutes later
Brief Answer:
due to superficial inflammation.

Detailed Answer:
The redness is due to superficial inflammation. It should subside with steroids- topical and oral. It is a part of the sane problem.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 12 minutes later
can you plz tell me if that 'line' that is on my scrotum is normal? and also lately iv been getting clear liquid from my penis! I can send a picture of this if you need to see?
doctor
Answered by Dr. Rakhi Tayal 12 minutes later
Brief Answer:
It is normal.

Detailed Answer:
The line on the scrotum is normal. The clear discharge from penis is also normal. In case the discharge is excessive then it needs to be evaluated for infections or urethritis.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 10 minutes later
its so good to be able to take to you and not face to face with a doctor. Can I ask you and show pictures about all my medical worries? Ive never had anyone to show or talk to.
doctor
Answered by Dr. Rakhi Tayal 8 minutes later
Brief Answer:
Better to ask a physician.

Detailed Answer:
It would be better to ask a general physician. Since my specialty is gynecology i am more comfortable with gynecological problems.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 10 minutes later
ok but does everything look normal to you? im worried my penis and scrotum are not normal and the right shape and size ?
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Yes it is normal.

Detailed Answer:
Yes. The size and shape are normal. You need not worry.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 7 minutes later
and can I ask what will happen to the pictures I sent? will they be used for training?
doctor
Answered by Dr. Rakhi Tayal 6 minutes later
Brief Answer:
No

Detailed Answer:
No. The query is kept confidential.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal 5 minutes later
ive been trying to find another doctor to talk to but your the only one on line. Can I plz send more pictures so you can answer my querys and help with my confidence. I need reassurance about a few issues. plz ?
doctor
Answered by Dr. Rakhi Tayal 15 minutes later
Brief Answer:
A dermatologist is also online.

Detailed Answer:
A dermatologist and at least 3 more physicians are online and available who can help you better than me. You put your query and wait for their reply.
Please close the discussion and rate the answer.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
Medical Topics

Recent questions on Fungal infection

doctor1 MD

Good day. I have noticed a strongish smell after urinating. The pharmacist said its either a fungal or bacterial infection. Diflucan was suggested, but that would only sort out a fungal infection not a bacterial?? i had been on antibiotics a while ago and my life is very stressful right now due to my mother being ill. In the past I would use Diflucan after antibiotics to get rid of the candida which antibiotics cause. NOw there is only a smell of the urine but no actual discharge.

doctor1 MD

I have a dermatology issue. The skin on my fingers crack. I live in Maine and have suffered from chap fingers all my life. But now it seems to affect my thumbs. During the year, when my hands are clear. A calous will appear. And the skin will peal, and the layers of skin will continue till they eventually bleed. Right now both thumbs are affected. I thought it might be a fungal infection. It could be a contact alegy? The only relief I get is by using tape. Help?

doctor1 MD

Dear Dr. I started feeling some irritation and pain in my anus 4-5 days back. It was occurring after morning stool. After a day I started feeling irritation in my aus and near by the whole day and was not able to sit properly which is occuring till now. In morning it bleeded and paining. the skin near anus area has dried up and irritating me. Is it piles or some fungal infection ?

doctor1 MD

hi doc . my name is alvin .when i was 15 i had fungal infection in my inner thighs .i have used some medicines at that time now there is no infection but the skin there became darker is there any surgical method to get rid of this.already i have applied too much ointments in that area and i am dissapointed.please help me in this

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well